# SDR C7WA200400042

- Difficulty date: September 22, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRONIC COMPARTMENT DOOR CUTOUT AFT FRAME CORRODED STA 450 BETWEEN STRINGER 27 RT AND 27 LT.  REMOVED AND REPLACED FRAME SECTION.  FABRICATED NEW FRAME SECTION IAW SAMPLE.  MATER USED 7075-0, .050, HEAT TREATMENT TO 7075-T6 IAW BAC 5602.
